# SDR IPXA2024091298743

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53410767200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD LEFT HAND UPPER ANGLE HAS CORROSION.INSTALLED CEILING SUPPORT WITH RIVETS P/N: NAS1097D5-8. BTCH: 4301695. AND SEALANT 870 B1/2 P/N: 04-001-0109. BTCH: 4304380. IAW A300-600 SRM 51-40-21.
